# SDR DALA2025052003882

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 74,801 hours, 28,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0971274) R/H PAX CABIN O/B SEAT TRACK GOUGED AT FSTA 520.00. LOCATED AND DRILLED SEAT TRACK SECTION FROM BAC1520-2789 7178-T6511 DIM 33 AT O/B SEAT TRACK STA 500H+10 TO 520 IAW B737-800 SRM 53-00-52-2R-4. INSTALLED SEAT TRACK SECTION AT R/H PAX CABIN O/B SEAT TRACK BETWEEN STA 500H+10 TO 520 IAW B737-800 SRM 53-00-52-2R-4.
